Warped product submanifolds in metallic Riemannian manifolds
Keywords:Metallic Riemannian structure, warped product submanifold, semi-invariant submanifold, semi-slant submanifold, hemi-slant submanifold
AbstractIn this paper, we study the existence of proper warped product submanifolds in metallic (or Golden) Riemannian manifolds and we discuss about semi-invariant, semi-slant and, respectively, hemi-slant warped product submanifolds in metallic and Golden Riemannian manifolds. Also, we provide some examples of warped product submanifolds in Euclidean spaces.
M. Atçeken,Warped product semi-slant submanifolds in locally Riemannian product manifolds, Bulletin of the Australian Mathematical Society, 77 (2008), no. 2, 177–186.
M. Atçeken, Geometry of warped product semi-invariant submanifolds of a locally Riemannian product man- ifold, Serdica Math. J., 35 (2009), 273–286.
M. Atçeken, Warped product semi-invariant submanifolds in locally decomposable Riemannian manifolds, Hacet. J. Math. Stat., 40 (2011), no. 3, 401–407.
L. S. Alqahtani, M. S. Stankovic and S. Uddin, Warped Product Bi-Slant Submanifolds of Cosymplectic Manifolds, Filomat, 31 16 (2017), 5065–5071.
L. S. Alqahtani and S. Uddin, Warped Product Pointwise Pseudo-Slant Submanifolds of Locally Product Rie- mannian Manifolds, Filomat, 32 (2018), no. 2, 423–438.
R. L. Bishop and B. O’Neill, Manifolds of negative curvature, Transactions of the American Mathematical Society, 145 (1969), 1–49.
A. M. Blaga and C. E. Hretcanu, Golden warped product Riemannian manifolds, Libertas Mathematica (new series), 37 (2017), no. 1, 1–11.
A. M. Blaga and C. E. Hretcanu, Invariant, anti-invariant and slant submanifolds of a metallic Riemannian manifold, Novi Sad J. Math., 48 (2018), no. 2, 55–80.
A. M. Blaga and C. E. Hretcanu, Metallic conjugate connections, Rev. Un. Mat. Argentina, 59 (2018), no. 1, 179–192.
A. M. Blaga and C. E. Hretcanu, Remarks on metallic warped product manifolds, Facta Univ. seria Math.,33 (2018), no. 2, 269–277.
J. L. Cabrerizo, A. Carriazo, L. M. Fernandez and M. Fernandez, Semi-slant submanifolds of a Sasakian manifold, Geom. Dedicata, 78 (1999), no. 2, 183–199. MR1722833
B.-Y. Chen, Differential Geometry of Warped Product Manifolds and Submanifolds, World Scientific, Singapore, 2017.
B.-Y. Chen, Geometry of warped products as Riemannian submanifolds and related problems, Soochow J. Math., 28 (2002), no. 2, 125–156.
B.-Y. Chen, Geometry of warped product CR-Submanifolds in a Kaehler manifold, Monatsh. Math., 133 (2001), 177–195.
B.-Y. Chen, Geometry of warped product CR-Submanifolds in a Kaehler manifold II, Monatsh. Math., 134 (2001), 103–119.
B.-Y. Chen and S. Uddin, Warped product pointwise bi-slant submanifolds of Kaehler manifolds, Publ. Math. Debrecen, 92 (2018), no. 1-2, 183–199.
M.Crasmareanu and C.E. Hretcanu, Golden differential geometry, Chaos Solitons Fractals, 38(2008), no.5, 1229–1238.
S. I. Goldberg and N. C. Petridis, Differentiable solutions of algebraic equations on manifolds, Kodai Math. Sem. Rep., 25 (1973), 111–128.
S. I. Goldberg and K. Yano, Polynomial structures on manifolds, Kodai Math. Sem. Rep., 22(1970),199–218.
C.E. Hretcanu and A .M. Blaga, Hemi-slant submanifolds in metallic Riemannian manifolds, Carpathian J. Math., 35 (2019), no. 1, 59–68.
C. E. Hretcanu and A. M. Blaga, Slant and semi-slant submanifolds in metallic Riemannian manifolds, Journal of Function Spaces, vol. 2018, Article ID 2864263, 2018.
C. E. Hretcanu and A. M. Blaga, Submanifolds in metallic Riemannian manifolds, Differ. Geom. Dyn. Syst., 20 (2018), 83–97.
C. E. Hretcanu and M. C. Crasmareanu, Applications of the Golden ratio on Riemannian manifolds, Turkish J. Math., 33 (2009), no. 2, 179–191. MR2537561
C. E. Hretcanu and M. Crasmareanu, Metallic structures on Riemannian manifolds, Rev. Un. Mat. Argentina, 54 (2013), no. 2, 15–27. MR3263648
C. E. Hretcanu and M. Crasmareanu, On some invariant submanifolds in a Riemannian manifold with Golden structure, An. Stiint. Univ. Al. I. Cuza Iasi. Mat. (N.S.), 53 (2007), suppl. 1, 199–211. MR2522394
J. Nash, The imbedding problem for Riemannian manifolds, Annals of Mathematics, 63(1956), (1), 20–63.
B. Sahin, Warped product semi-invariant submanifolds of locally Product Riemannian manifolds, Bull. Math.
Soc. Sci. Math. Roumanie, 49(97)(2006), no. 4 , 383–394.
B. Sahin, Warped product semi-slant submanifolds of a locally product Riemannian manifold, Studia Sci.
Math. Hungar., 46 (2009), 169–184.
B. Sahin, Non-existence of warped product semi-slant submanifolds of Kaehler manifolds, Geom. Dedicata,
(2006), no. 1, 195–202.
B. Sahin, Warped product submanifolds of Kaehler manifolds with a slant factor, Annales Polonici Mathe-
matici, 95 (2009), no. 3, 207–226.
F. R. Al-Solamy and S. Uddin, An inequality for warped product submanifolds of a locally product Riemannian
manifold, Hacettepe J. Math. Stat., Doi: 10.15672/HJMS.2018.545, in press.
V. W. de Spinadel, The metallic means family and for bidden symmetries, Int. Math. J., 2(2002), no. 3, 279–288.
S. Uddin, A. Ali, N. M. Al-Asmari and W. A. Othman, Warped product pseudo-slant submanifolds in a locally
product Riemannian manifold, Differential Geometry - Dynamical Systems, 18 (2016), 147–158.
S. Uddin, B.-Y. Chen and F. R. Al-Solamy, Warped product bi-slant immersions in Kaehler manifold, Mediterr. J. Math., 14 (2017), no. 2, Art. 95, 11 pp.
S. Uddin and F. R. Al-Solamy, Warped product pseudo-slant immersions in Sasakian manifolds, Publ. Math. Debrecen, 91 (2017), no. 3-4, 331–348.
How to Cite
Copyright (c) 2020 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.